# SDR COEA2016042906908

- Difficulty date: April 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 34,246 hours, 45,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53171100209
- Condition: Corroded
- Location: Frames 15-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  STRINGER 3AR HAS AREAS OF CORROSION FRAMES 15 - 17.  STRINGER SPLICE IAW SRM 530000-300-826-A01.
